Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 129, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 4, 2019, 7:24 PM MDT for Lincoln County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2019, 7:24 PM MDT (01:24 UTC)
- Expired
- Jul 4, 2019, 7:51 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 86 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 3:01 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 2132 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
021
WUUS55 KBOU 050124
SVRBOU
COC073-050215-
/O.NEW.KBOU.SV.W.0129.190705T0124Z-190705T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
724 PM MDT Thu Jul 4 2019
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
East central Lincoln County in east central Colorado...
* Until 815 PM MDT.
* At 724 PM MDT, a severe thunderstorm was located 6 miles west of
Boyero, or 30 miles southeast of Limon, moving east at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
* Locations impacted include...
Boyero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM MDT for east central
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10342 3897 10344 3898 10324 3883 10322
TIME...MOT...LOC 0124Z 250DEG 9KT 3889 10339
HAIL...1.50IN
WIND...60MPH
$$
RPK1 follow-up statement
089
WWUS55 KBOU 050151
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
751 PM MDT Thu Jul 4 2019
COC073-050201-
/O.CAN.KBOU.SV.W.0129.000000T0000Z-190705T0215Z/
Lincoln CO-
751 PM MDT Thu Jul 4 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM MDT for east central
Colorado.
LAT...LON 3882 10342 3897 10344 3898 10324 3883 10322
TIME...MOT...LOC 0150Z 250DEG 9KT 3891 10331
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:46 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 4, 2:46 PM MDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 246 PM MDT Thu Jul 4 2019 .SHORT TERM...(This evening through Friday) Issued at 220 PM MDT Thu Jul 4 2019 Cumulus fields have finally developed across the higher terrain and plains as the boundary layer works through a weak cap near 700mb. Persistent morning low clouds will likely keep temps 5-7 degF cooler than optimal. Ingredients still exist and may come together for strong to potentially severe storms across the eastern Palmer Ridge and plains for late afternoon and into tonight. Strengthening winds aloft from the back edge of an exiting jet to our north over the northern US great plains passes over NE CO in the 00Z to 03Z time frame. Forecast shear profiles still support strong multicell storms with a supercell or two possible across the far east plains. With an axis of high mixed layer CAPE values reaching the 3000 to 4500 J/kg range along the Platte River Valley, storm threats will be large hail, heavy rain, localized flooding and possible tornados mainly east of a Fort Morgan to Limon line. At this time, the thinking is for a lesser threat of strong storms across the southern I-25 Urban Corridor including Metro Denver and west Palmer. Similar to last evening, late night convection over Wyoming and Nebraska sends down another surge onto the plains. This east to northeast component to the winds should persist through the overnight hours and into Friday morning. This combined with thunderstorm development out on the CO eastern plains can't rule out another round of low clouds and potential fog for late tonight into early Friday morning period from cool and moist thunderstorm outflow against to higher terrain. For Friday, will expect a cooler day with another round of afternoon and evening thunderstorms after 18z. Water vapor channels indicate some subtropical moisture rounding the west side of the developing large ridge of high pressure centered over the Gulf and southern US. With forecast soundings indicating easterly surface flow up to approx 700mb, plenty of moisture should be available and held in place along the Front Range. With weak to moderate mid and upper level flow, concerns may be an issue for Friday afternoon and evening along the Front Range and plains if any storms fail to evacuate an area. With the forecast soundings indicating a deeper 4-6K ft warm layer under 0degC, while in a near saturated column and precipitable water values ranging from 0.90 to 1.20 inch along the Front Range, storms will likely drop heavy rain. .LONG TERM...(Friday night through Thursday) Issued at 220 PM MDT Thu Jul 4 2019 The unsettled weather pattern continues from the Front Range Foothills eastward across the plains through the weekend. The flow aloft will be moderate and and southwesterly, with a ridge of high pressure centered over TX and a trough over the Pacific Northwest. Friday night, the threat of severe thunderstorms and heavy rainfall will shift into the northeast plains, with isolated to scattered pops persisting along the urban corridor through the evening. An embedded disturbance appears to be brushing the forecast area at that time. CAPE and shear values support severe thunderstorms especially in the 00-03z window. ML CAPE values 2000-3000 j/kg from around Denver eastward. Low level moisture will linger across the northeast plains Saturday into Saturday evening. ML CAPE and shear values decrease, but still quite healthy ranging from 1000-1800 j/kg, with sufficient shear for marginal severe category across the plains. By early next week, the center of the ridge shifts west/southwest over Mexico, with the trough back over the northern Pacific. This will result in a relatively drier westerly flow aloft over Colorado and lesser thunderstorm coverage in the afternoon and evening. Pops will be more isolated over the mountains, with isolated to scattered late day storms over the plains. Temperatures will start to warm back up but remain slightly below normal for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 220 PM MDT Thu Jul 4 2019 Thunderstorm development is still expected in the vicinity of the terminals thru 01z this evening. An east to northeast component to the winds should persist into the evening and overnight hours and not fully confident with a prolonged drainage pattern tonight. With thunderstorm development out on the eastern plains this evening, the possibility for another round of low clouds and potential fog exists for late tonight into early Friday due to cool and moist thunderstorm outflow against to higher terrain. Will expect another round of round of afternoon thunderstorms after 18z Friday with easterly surface winds expected. && .HYDROLOGY... Issued at 220 PM MDT Thu Jul 4 2019 Northeast Colorado will be in a moist environment for Friday as higher precipitable water values and weak easterly flow develops across the eastern plains. With sufficient daytime heating along with weak to moderate flow aloft, the potential for thunderstorms containing heavy rain will exist. Main areas of concern would be for strong storms that have difficulty moving off and away from an area. The particular areas to watch would be the burn scars and urban areas. No hydrologic highlights needed at this time. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Fredin LONG TERM...Cooper AVIATION...Fredin HYDROLOGY...Fredin
Hazardous weather outlook, Jul 4, 10:52 AM MDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1052 AM MDT Thu Jul 4 2019 COZ030>051-051700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1052 AM MDT Thu Jul 4 2019 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight The possibility for severe thunderstorms exists for later this afternoon and evening across the eastern plains. Weak thunderstorms will develop along Front Range by mid-afternoon before becoming stronger for areas mainly east of a Fort Morgan to Limon line. The strongest storms are expected to develop after 3pm and persist through late evening. The main hazards include large hail, damaging winds and heavy rain which could cause localized flooding. Tornados will be possible with the strongest storms. Residents in the area are urged to stay tuned into local weather outlets for the latest information. Further West near I-25 storms will be weaker and capable of light rain and some gusty winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There will be good chance of afternoon and evening showers and thunderstorms over the plains on Friday. Chances will be a little higher for the plains late Saturday, with better chances over the mountains as well. The storms could produce heavy rain with a couple severe storms possible over the far east. The severe thunderstorms potential does not look to be as high as what is expected this afternoon. There will be a chance of late day showers and thunderstorms Sunday and Monday, with a slight chance on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed after 2 pm with a focus on the eastern plains.
In the hours before
Local storm report, Jul 4, 6:30 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
630 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
&&Local storm report, Jul 4, 6:38 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
638 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&Local storm report, Jul 4, 6:41 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&Local storm report, Jul 4, 6:42 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
642 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0625 PM HAIL 2 N KEN CARYL 39.61N 105.15W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&Local storm report, Jul 4, 6:44 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 NE KEN CARYL 39.59N 105.13W
07/04/2019 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0643 PM HAIL 3 NE ENGLEWOOD 39.68N 104.96W
07/04/2019 M1.00 INCH DENVER CO TRAINED SPOTTER
REPORTED AT UNIVERSITY OF DENVER, GE27.
0640 PM HAIL 5 SE KUTCH 38.84N 103.81W
07/04/2019 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0636 PM HAIL LAKEWOOD 39.70N 105.11W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0628 PM HAIL 1 E EDGEWATER 39.75N 105.04W
07/04/2019 M1.00 INCH DENVER CO PUBLIC
REPORT VIA TWITTER.
0626 PM HAIL 1 SE MORRISON 39.64N 105.16W
07/04/2019 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0625 PM HAIL 2 N KEN CARYL 39.61N 105.15W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0620 PM HAIL 2 SSE EDGEWATER 39.73N 105.05W
07/04/2019 M1.00 INCH JEFFERSON CO PUBLIC
REPORT VIA TWITTER.
0555 PM HAIL 2 NE CHERRY CREEK RESER 39.65N 104.84W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1141.
0549 PM HAIL 2 NE GREENWOOD VILLAGE 39.64N 104.91W
07/04/2019 M0.88 INCH DENVER CO PUBLIC
0538 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/04/2019 M1.25 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0538 PM HAIL 1 SW LONE TREE 39.53N 104.90W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0535 PM HAIL 3 NW LONE TREE 39.57N 104.91W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
AR1171.
0530 PM HAIL 2 N LONE TREE 39.57N 104.89W
07/04/2019 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0529 PM HAIL LONE TREE 39.54N 104.89W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
REPORT VIA TWITTER.
0528 PM HAIL 1 WSW BUCKLEY AFB 39.70N 104.77W
07/04/2019 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0505 PM HAIL PARKER 39.51N 104.76W
07/04/2019 M1.50 INCH DOUGLAS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0454 PM HAIL 1 E PARKER 39.51N 104.74W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0452 PM HAIL 2 E PARKER 39.50N 104.73W
07/04/2019 M2.00 INCH DOUGLAS CO TRAINED SPOTTER
0445 PM HAIL 2 E PARKER 39.51N 104.73W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0420 PM HAIL 2 ENE FRANKTOWN 39.40N 104.71W
07/04/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0413 PM HAIL 7 SE CASTLE ROCK 39.31N 104.76W
07/04/2019 M1.25 INCH DOUGLAS CO TRAINED SPOTTER
0350 PM HAIL 1 S PARKER 39.49N 104.77W
07/04/2019 M1.00 INCH DOUGLAS CO PUBLIC
&&Local storm report, Jul 4, 7:19 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
719 PM MDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 NW COLUMBINE 39.63N 105.10W
07/04/2019 M1.50 INCH DENVER CO PUBLIC
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 48 min |
| Jul 4, 6:16 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 44 min |
| Jul 4, 6:18 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 31 min |
| Jul 4, 6:33 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver | 18 min |
| Jul 4, 6:46 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jul 4, 6:48 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 27 min |
| Jul 4, 6:56 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield | 17 min |
| Jul 4, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 44 min |
| Jul 4, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 19 min |
| Jul 4, 7:48 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 27 min |
| Jul 4, 7:50 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 25 min |
| Jul 4, 8:18 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 27 min |
| Jul 4, 8:41 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 34 min |
| Jul 4, 8:53 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 37 min |
| Jul 4, 9:41 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 49 min |
| Jul 4, 10:54 PM MDT | Tornado Warning | BOU | Phillips | 21 min |
| Jul 5, 4:02 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 43 min |
| Jul 5, 4:31 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 44 min |
| Jul 5, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jul 5, 5:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 24 min |
| Jul 5, 5:26 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 49 min |
| Jul 5, 5:51 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 39 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.